Alert archive / Georgia / Special Weather Statements in 2025

Special Weather Statement, NWS Tallahassee, FL

August 4, 2025Lee County, Georgia

NWS Tallahassee, FL issued this special weather statement at Aug 4, 2025, 4:16 PM EDT for Lee County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2025, 4:16 PM EDT (20:16 UTC)
Expired
Aug 4, 2025, 4:45 PM EDT
In force
29 min
Issued by
NWS Tallahassee, FL
Hail
0.00 in
Wind
40

County Lee County, GA

The radar

The Robins AFB radar (KJGX), 108 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
546 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

995 
WWUS82 KTAE 042016
SPSTAE

Special Weather Statement
National Weather Service Tallahassee FL
416 PM EDT Mon Aug 4 2025
 
GAZ126-127-042045-
Worth GA-Lee GA-
416 PM EDT Mon Aug 4 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN LEE AND NORTHWESTERN
WORTH COUNTIES THROUGH 445 PM EDT...

At 416 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Turner City, or 12 miles east of Leesburg, moving
northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Warwick, Philema, Doles, and Oakfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3190 8393 3186 8393 3186 8394 3184 8394
      3185 8392 3184 8386 3182 8385 3183 8384
      3181 8383 3180 8380 3173 8380 3161 8389
      3169 8411 3191 8401 3191 8392
TIME...MOT...LOC 2016Z 205DEG 16KT 3172 8396 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

42-DVD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 4, 2:12 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Aug 4, 2:12 PM EDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
212 PM EDT Mon Aug 4 2025

...New NEAR TERM, SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...

.NEAR TERM...
(Through Tuesday)
Issued at 125 PM EDT Mon Aug 4 2025

Deep southwesterly flow will be in place between a trough to our
northwest and ridging to our east. At the surface, a meandering
front close to the Gulf coast won't move much through the near term.
PWATs are well above 2 inches this morning and rainfall was fairly
widespread, though a slight decreasing trend has been noted in the
late morning hours but additional development is occurring over the
Gulf waters which is poised to move inland this afternoon. As these
waves of storms move further inland, PWATs are progged to decrease
somewhat in the Florida Big Bend while better PWATs move further
north into our northern and western sections. Have trended the
forecast in this direction as well.

CAMs show a slow decreasing trend in storm coverage mid to late
evening then a resurgence of convection first over the Gulf waters
and southern Alabama overnight moving inland in the predawn hours.
Much like a repeat of today for Tuesday, scattered to numerous
coverage throughout the area Tuesday.

Over the past 24 hours, the heaviest rainfall amounts have been in
the Wiregrass/Flint River Valley areas of Alabama/Georgia and south
of I10. Radar estimated rainfall amounts of 8+ inches has fallen in
southeast Alabama and adjacent southwest Georgia counties while 3-5
inches south of I10 closer to the coast in the Florida Panhandle. As
waves of heavy rainfall are forecast through Tuesday, the flood
watch continues until 8PM ET Tuesday evening.

&&

.SHORT TERM AND LONG TERM...
(Tuesday night through Sunday)
Issued at 125 PM EDT Mon Aug 4 2025

Mid level trough to our northwest will gradually produce a closed
low later this week then moves west while a tropical wave pushes
towards the southeast Atlantic coast. Both of these features will
keep a break in the subtropical ridge and keep a fairly moist
airmass in place into the weekend. The stalled frontal boundary will
eventually wash out but will continue to provide focus for
convection development in the meantime. PWATs remain over 2 inches
for the most part and cross sections don't show much dry air
intrusion into the column until next week. Therefore, summer-like
pattern will be in place featuring diurnally driven late morning
through late evening showers and storms with development overnight
over the Gulf waters. With the anticipated cloud cover and rain
chances, highs are forecast in the low to mid 90s and heat indices
reaching the low 100s each day.

&&

.AVIATION...
(18Z TAFS)
Issued at 125 PM EDT Mon Aug 4 2025

Various cloud ceilings are impacting terminals across the region
with IFR to VFR conditions as stratiform and convective showers
and storms move across the region. A lull overnight is expected as
showers and storms wind down after sunset. Patchy fog could be
possible at terminals as winds go near calm, low cigs are also
possible across DHN and ABY. After sunrise we'll see showers and
storms again move onshore off the Gulf as they push northward.

&&

.MARINE...
Issued at 125 PM EDT Mon Aug 4 2025

A stalled front will remain over the Gulf waters or just inland
over the next few days before washing out later this week. Light
to moderate southerly to southwesterly breezes will continue
through Tuesday before becoming more northerly Wednesday and
Thursday. As the front washes out, easterly flow takes over this
weekend. Late night and morning thunderstorms will be prevalent
during the late night and morning hours, when frequent lightning,
waterspouts, and reduced visibility in heavy rain should be
expected.

&&

.FIRE WEATHER...
Issued at 125 PM EDT Mon Aug 4 2025

A stalled cold front and a very moist air mass will
support numerous showers and thunderstorms through much of this
week, along with heavy rain and isolated flash flooding. Due to the
stabilizing effect of clouds, along with light transport winds,
pockets of poor afternoon dispersion are expected over Panhandle and
Wiregrass districts into Wednesday. After Wednesday, thunderstorms
will reduce to more typically scattered afternoon coverage, and
temperatures will run near normal through next weekend.

&&

.HYDROLOGY...
Issued at 125 PM EDT Mon Aug 4 2025

A Flood Watch remains in effect through early Tuesday evening. Slow-
moving thunderstorms will be capable of producing heavy amounts of
rain in a short amount of time, keeping concerns for flash flooding
in the forecast.

A stalled front will meander across the area into late week. Combine
that with ample moisture available with Precipitable Water Values
(PWATs) in excess of 2", or above the 75th percentile, and there's
the potential for torrential rain. Rain rates of 2-3" per hour are
expected within the heaviest showers and storms. An additional 1" to
3" are possible with isolated spots of 8"+ still very much possible,
especially across portions of the Florida Panhandle, southeastern
Alabama and southwestern Georgia later today.

On the riverine front, rises are expected along Spring Creek and the
Flint, but should remain in their banks. However, small streams and
creeks, plus urban areas, will be most prone to flash flooding.

More summer-like weather returns later this week with daily
afternoon showers and storms anticipated.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   74  91  74  91 /  40  70  20  70
Panama City   78  89  77  90 /  60  70  50  60
Dothan        72  86  71  87 /  60  80  30  60
Albany        72  89  71  87 /  60  80  50  60
Valdosta      73  92  73  92 /  50  70  30  70
Cross City    75  94  74  94 /  40  70  20  70
Apalachicola  80  89  79  90 /  50  70  40  60

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Tuesday evening for FLZ007>019-027-108-112-
     114-115-118-127-326-426.

     High Rip Current Risk through late tonight for FLZ112-114-115.

GA...Flood Watch through Tuesday evening for GAZ120>131-142>148-
     155>161.

AL...Flood Watch through Tuesday evening for ALZ065>069.

GM...None.
&&

NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM....Scholl
AVIATION...Oliver
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...Scholl

In the hours before

Special weather statement, Aug 4, 2:08 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
208 PM EDT Mon Aug 4 2025

FLZ015-017-027-115-127-326-426-041845-
Inland Franklin FL-Coastal Wakulla FL-Southern Liberty FL-
Northern Liberty FL-Coastal Franklin FL-Inland Wakulla FL-Leon FL-
208 PM EDT Mon Aug 4 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN WAKULLA...SOUTHERN
LIBERTY...SOUTHWESTERN LEON AND NORTH CENTRAL FRANKLIN COUNTIES
THROUGH 245 PM EDT...

At 208 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles east of Stonemill Creek to 11 miles
north of Eastpoint. Movement was northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Telogia, East Camp, Jewel Fire Tower, Morgan Place, Vilas, Jensen
Place, Central City, Sanborn, Clio, Owens Bridge, Poplar Camp, Smith
Creek, Kern, Wilma, Nixon Garden, Twin Pole, and Curtis Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2983 8490 3017 8502 3045 8472 3042 8471
      3042 8469 3001 8448
TIME...MOT...LOC 1808Z 223DEG 18KT 3018 8495 2990 8485

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 4, 2:10 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
210 PM EDT Mon Aug 4 2025

FLZ012>014-112-041845-
Coastal Bay FL-Inland Bay FL-Calhoun FL-Inland Gulf FL-
210 PM EDT Mon Aug 4 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GULF...EAST CENTRAL
BAY AND SOUTHWESTERN CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA
THROUGH 245 PM EDT/145 PM CDT/...

At 209 PM EDT/109 PM CDT/, Doppler radar was tracking a strong
thunderstorm 10 miles east of Callaway, moving north at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Blountstown, Nixon, Clarksville, Abe Springs, Sharpstown, Fountain,
Saunders, Kennys Mill, Youngstown, Frink, Kinard, Chipola Park, and
Broad Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3003 8533 3010 8552 3053 8542 3042 8505
TIME...MOT...LOC 1809Z 199DEG 23KT 3015 8539

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Aug 4, 2:45 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
245 PM EDT Mon Aug 4 2025

FLZ016-017-027-326-426-041915-
Gadsden FL-Southern Liberty FL-Northern Liberty FL-Inland Wakulla FL-
Leon FL-
245 PM EDT Mon Aug 4 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN WAKULLA...CENTRAL
GADSDEN...EASTERN LIBERTY AND SOUTHWESTERN LEON COUNTIES THROUGH 315
PM EDT...

At 245 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Greensboro to 20 miles
southwest of Midway to 16 miles north of Carrabelle. Movement was
northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Quincy, Greensboro, Gretna, Telogia, East Camp, Lake Talquin, Jewel
Fire Tower, Juniper, Douglas City, Mount Pleasant, Hosford, Fort
Braden, Clio, Hardaway, Poplar Camp, Smith Creek, Lowry, Wetumpka,
Bloxham, and Sawdust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3002 8473 3010 8479 3017 8481 3027 8481
      3030 8485 3039 8487 3057 8481 3070 8471
      3070 8465 3046 8449 3019 8446
TIME...MOT...LOC 1845Z 210DEG 22KT 3043 8480 3027 8469 3008 8466

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Aug 4, 3:23 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
323 PM EDT Mon Aug 4 2025

FLZ016-017-042000-
Gadsden FL-Leon FL-
323 PM EDT Mon Aug 4 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GADSDEN AND CENTRAL
LEON COUNTIES THROUGH 400 PM EDT...

At 323 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Midway, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tallahassee, Tallahassee State College, Florida State University,
Midway, Florida A and M, Doak Campbell Stadium, Lake Bradford,
Gaither Community Center, Tallahassee Memorial Hosp, Walker Ford
Community Center, South City, Griffin Heights, Tallahassee Regional
A/P, Governors Square Mall, Midtown, Apalachee Ridge Estates, Lake
Talquin, Levy Park, Indian Head Acres, and Orchard Pond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3030 8456 3039 8462 3063 8432 3040 8416
TIME...MOT...LOC 1923Z 239DEG 22KT 3037 8451

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Aug 4, 4:00 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
400 PM EDT Mon Aug 4 2025

FLZ016>018-027-127-GAZ156>158-042045-
Gadsden FL-Coastal Wakulla FL-Inland Jefferson FL-Inland Wakulla FL-
Leon FL-Decatur GA-Grady GA-Thomas GA-
400 PM EDT Mon Aug 4 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN WAKULLA...
NORTHEASTERN GADSDEN...NORTHWESTERN JEFFERSON...LEON...SOUTHEASTERN
DECATUR...GRADY AND WESTERN THOMAS COUNTIES THROUGH 445 PM EDT...

At 400 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Bainbridge to 6 miles
northeast of Havana to 6 miles north of Florida State University to
near Tallahassee to near Florida A and M to 6 miles north of
Crawfordville. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tallahassee, Woodville, Tallahassee State College, Florida State
University, Thomasville, Havana, Crawfordville, Florida A and M,
Cairo, Ochlocknee, Whigham, Doak Campbell Stadium, Wakulla,
Attapulgus, Climax, Alma, Lake Bradford, Cody, Capel, and Wakulla
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3017 8446 3031 8441 3048 8441 3061 8448
      3078 8462 3108 8433 3108 8415 3097 8400
      3080 8390 3072 8388 3060 8389 3019 8407
TIME...MOT...LOC 2000Z 227DEG 25KT 3081 8446 3070 8436 3053 8426 3045
8424 3038 8428 3028 8436

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Aug 4, 4:16 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
416 PM EDT Mon Aug 4 2025

GAZ126-127-042045-
Worth GA-Lee GA-
416 PM EDT Mon Aug 4 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN LEE AND NORTHWESTERN
WORTH COUNTIES THROUGH 445 PM EDT...

At 416 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Turner City, or 12 miles east of Leesburg, moving
northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Warwick, Philema, Doles, and Oakfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3190 8393 3186 8393 3186 8394 3184 8394
      3185 8392 3184 8386 3182 8385 3183 8384
      3181 8383 3180 8380 3173 8380 3161 8389
      3169 8411 3191 8401 3191 8392
TIME...MOT...LOC 2016Z 205DEG 16KT 3172 8396

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 12:57 AM EDTSpecial Marine WarningTAE2 hr
Aug 4, 12:58 AM EDTRip Current StatementTAEBay, Franklin, Gulf27 hr
Aug 4, 1:03 AM EDTSpecial Weather StatementTAEWakulla27 min
Aug 4, 1:19 AM EDTAreal Flood AdvisoryTAEWakulla3 hr
Aug 4, 1:35 AM EDTSpecial Weather StatementTAEWakulla25 min
Aug 4, 1:37 AM EDTSpecial Weather StatementTAEFranklin38 min
Aug 4, 2:22 AM EDTSpecial Marine WarningTAE38 min
Aug 4, 2:22 AM EDTSpecial Weather StatementTAEWakulla23 min
Aug 4, 2:49 AM EDTSpecial Marine WarningTAE116 min
Aug 4, 5:14 AM EDTSpecial Weather StatementTAEWakulla31 min
Aug 4, 5:23 AM EDTAreal Flood AdvisoryTAEBay, Gulf3 hr
Aug 4, 6:25 AM EDTSpecial Marine WarningTAE109 min
Aug 4, 6:26 AM EDTSpecial Marine WarningTAE107 min
Aug 4, 7:11 AM EDTSpecial Weather StatementTAEWakulla34 min
Aug 4, 7:20 AM EDTSpecial Weather StatementTAEGulf40 min
Aug 4, 8:19 AM EDTSpecial Weather StatementTAEGulf41 min
Aug 4, 8:26 AM EDTSpecial Marine WarningTAE64 min
Aug 4, 9:33 AM EDTSpecial Weather StatementTAEMadison27 min
Aug 4, 9:36 AM EDTSpecial Marine WarningTAE54 min
Aug 4, 9:57 AM EDTSpecial Weather StatementTAEMadison33 min
Aug 4, 10:31 AM EDTSpecial Marine WarningTAE44 min
Aug 4, 10:46 AM EDTSpecial Weather StatementTAEGulf29 min
Aug 4, 11:48 AM EDTSpecial Marine WarningTAE55 min
Aug 4, 12:18 PM EDTSpecial Marine WarningTAE62 min
Aug 4, 1:03 PM EDTSpecial Marine WarningTAE87 min
Aug 4, 1:32 PM EDTAreal Flood AdvisoryTAEBay118 min
Aug 4, 2:08 PM EDTSpecial Weather StatementTAELiberty37 min
Aug 4, 2:10 PM EDTSpecial Weather StatementTAECalhoun35 min
Aug 4, 2:40 PM EDTSpecial Marine WarningTAE40 min
Aug 4, 2:45 PM EDTSpecial Weather StatementTAEGadsden30 min
Aug 4, 3:23 PM EDTSpecial Weather StatementTAELeon37 min
Aug 4, 4:00 PM EDTSpecial Weather StatementTAELeon45 min
Aug 3, 8:26 PM EDTAreal Flood AdvisoryTAEEarly, Miller23 min
Aug 3, 8:44 PM EDTFlash Flood WarningTAEEarly, Miller4 hr
Aug 4, 5:58 AM EDTAreal Flood AdvisoryTAECalhoun, Clay, Early, Miller, Randolph2 hr
Aug 4, 6:36 AM EDTAreal Flood AdvisoryTAECalhoun, Clay, Lee, Quitman, Randolph, Terrell114 min
Aug 4, 9:06 AM EDTSpecial Weather StatementTAEBrooks24 min
Aug 4, 9:55 AM EDTSpecial Weather StatementTAEBrooks, Lowndes35 min
Aug 4, 10:29 AM EDTSpecial Weather StatementTAECook, Lowndes31 min
Aug 4, 11:00 AM EDTSpecial Weather StatementTAELanier30 min
Aug 4, 4:11 PM EDTAreal Flood AdvisoryTAECalhoun, Clay, Randolph, Terrell2 hr
Aug 4, 5:29 PM EDTAreal Flood AdvisoryTAEEarly, Miller2 hr
Aug 4, 5:48 PM EDTAreal Flood AdvisoryTAEBaker, Calhoun, Dougherty, Lee, Randolph, Terrell117 min
Aug 4, 6:12 PM EDTFlash Flood WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 2 more4 hr
Aug 3, 8:28 PM EDTAreal Flood AdvisoryTAEHenry2 hr
Aug 3, 9:13 PM EDTAreal Flood AdvisoryTAEGeneva, Houston58 min
Aug 3, 10:09 PM EDTFlash Flood WarningTAEGeneva, Houston3 hr
Aug 4, 4:38 AM EDTAreal Flood AdvisoryTAEHenry, Houston3 hr
Aug 4, 3:00 PM EDTAreal Flood AdvisoryTAEHenry, Houston2 hr

Nearby

Special Weather Statements in Georgia, 2025Every special weather statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.